Ive been taking it for a long time now, well about 2 years I suppose, and occasinally i'd breathe more difficult afterwards or have chest pain could this be connected? And why? Could it be something else? Ive never had any heart problems it's fine. And the last two days I've been getting all of that plus pain in the upper part of throat. Just wondering, should I be worried or am i being melodramatic?
Anytime you have chest pain and difficulty breathing, it should not be ignored. See your Dr ASAP. Sometimes ibuprofen can aggravate asthma in folks who are predisposed. It surely deserves to be investigated by your primary doc. Chest pain, difficulty breathing and pain in the throat can all be signs of myocardial infarction (heart attack) so dont ignore!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Apr 2011 • 2 answers
Posted 14 Nov 2012 • 1 answer
Posted 2 Dec 2012 • 1 answer
I have been experiencing pain in my rt. shoulder. My Dr. Prescribed Neurontin 400mg. It still hurts!
Posted 8 Apr 2014 • 2 answers
Posted 13 Jan 2015 • 5 answers